MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the conformable gore® tag® thoracic endoprosthesis may include but are not limited to endoleak and reoperation.
 
Event or Problem Description
On (b)(6) 2016 a patient underwent treatment of a 60mm thoracic aortic aneurysm, zone 3, with two conformable gore® tag® thoracic endoprostheses.On an unknown date in (b)(6) 2018 the patient was hospitalized and underwent an additional endovascular procedure with additional stent placement.
 
Additional Manufacturer Narrative
Additional device information: tgu454510, lot # 14209635.Udi: (b)(4).It is not known which device was involved, therefore both were investigated.
 
Additional Manufacturer Narrative
Event updated.
 
Event or Problem Description
On (b)(6), 2016 a patient underwent treatment of a 60mm thoracic aortic aneurysm, zone 3, with two conformable gore® tag® thoracic endoprostheses.On an unknown date in october, 2018 the patient was hospitalized for aneurysm enlargement noted on ct to measure 6.5cm.The aneurysmal region started at the level of a previously implanted thoracic aortic stent and extended distally to the aortic bifurcation.The aneurysm involved the celiac axis, superior mesenteric artery and her single right side renal artery and underwent an additional endovascular procedure with additional stent placement.She was referred to mayo clinic for endovascular repair using a fenestrated branched stent graft.On (b)(6), 2018, the patient underwent endovascular placement of a branched fenestrated device, for an extent type 2 thoracoabdominal aortic aneurysm using a patient specific directional branched stent graft.A proximal custom low-profile thoracic stent graft, 46mm x 32mm x 210mm component was placed with 3 directional branches.The celiac axis and superior mesenteric artery were both branched with gore® viabahn® vbx balloon expandable endoprostheses.The renal artery was branched with a both a gore® viabahn® endoprosthesis and an i-cast stent.The proximal and distal landing zones were ballooned and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
B.5.Updated.H.6.Conclusion code 1: 22: according to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the conformable gore® tag® thoracic endoprosthesis may include but are not limited to endoleak, aortic expansion and reoperation.
 
Event or Problem Description
On (b)(6) 2016 a patient underwent treatment of a 60mm thoracic aortic aneurysm, zone 3, with two conformable gore® tag® thoracic endoprostheses.On (b)(6) 2018 the patient was hospitalized for aneurysm enlargement noted on ct to measure 6.5cm.The aneurysmal region started at the level of a previously implanted thoracic aortic stent and extended distally to the aortic bifurcation.The aneurysm involved the celiac axis, superior mesenteric artery and her single right side renal artery and underwent an additional endovascular procedure with additional stent placement.She was referred to mayo clinic for endovascular repair using a fenestrated branched stent graft.On an unknown date the patient underwent endovascular placement of a branched fenestrated device, for an extent type 2 thoracoabdominal aortic aneurysm using a patient specific directional branched stent graft.A proximal custom low-profile thoracic stent graft, 46mm x 32mm x 210mm component was placed with 3 directional branches.The celiac axis and superior mesenteric artery were both branched with gore® viabahn® vbx balloon expandable endoprostheses.The renal artery was branched with a both a gore® viabahn® endoprosthesis and an i-cast stent.The proximal and distal landing zones were ballooned and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
B.5.Updated dates.
 
Event or Problem Description
On (b)(6) 2016 a patient underwent treatment of a 60mm thoracic aortic aneurysm, zone 3, with two conformable gore® tag® thoracic endoprostheses.On an unknown date in (b)(6) 2018 the patient was hospitalized for aneurysm enlargement noted on ct to measure 6.5cm.The aneurysmal region started at the level of a previously implanted thoracic aortic stent and extended distally to the aortic bifurcation.The aneurysm involved the celiac axis, superior mesenteric artery and her single right side renal artery and underwent an additional endovascular procedure with additional stent placement.She was referred to mayo clinic for endovascular repair using a fenestrated branched stent graft.On (b)(6)2019, the patient underwent endovascular placement of a branched fenestrated device, for an extent type 2 thoracoabdominal aortic aneurysm using a patient specific directional branched stent graft.A proximal custom low-profile thoracic stent graft, 46mm x 32mm x 210mm component was placed with 3 directional branches.The celiac axis and superior mesenteric artery were both branched with gore® viabahn® vbx balloon expandable endoprostheses.The renal artery was branched with a both a gore® viabahn® endoprosthesis and an i-cast stent.The proximal and distal landing zones were ballooned and the patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8366611
Report Number2017233-2019-00100
Device Sequence Number19299490
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2018
Device Catalogue NumberTGU454520
Device Lot Number14194601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date03/29/2019
03/29/2019
04/08/2019
04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age77 YR
Patient Weight74